# SDR QXEA200601015

- Difficulty date: April 17, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 12,232 hours, 12,499 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 400SG163Q
- Part serial: 2465XL
- Condition: Failed
- Location: Nr 2 Dc
- Part time: 102 hours, 94 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2315, NR 2 DC GEN CAUTION ON LANDING.  RESET PER CHECKLIST, BUT CAME ON AGAIN.  MAINTENANCE REMOVED AND REPLACED NR 2 DC STARTER/GENERATOR IAW MTC 6243101.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
